# SDR UPS01235572

- Difficulty date: March 20, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Cylinder
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, TAIL SKID CYLINDER HAS CORROSION ON OUTER SURFACE BELOW MID CLAMP.  TAIL SKID CYLINDER REPLACED IAW MM 32-71-22
